Volume 8, issue 1 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Nielsen type numbers and homotopy minimal periods for maps on $3$–solvmanifolds

Jong Bum Lee and Xuezhi Zhao

Algebraic & Geometric Topology 8 (2008) 563–580
Bibliography
1 L Alsedà, S Baldwin, J Llibre, R Swanson, W Szlenk, Minimal sets of periods for torus maps via Nielsen numbers, Pacific J. Math. 169 (1995) 1 MR1346243
2 Y Ha, J Lee, Left invariant metrics and curvatures on simply connected three-dimensional Lie groups, to appear in Mathematische Nachrichten
3 P R Heath, E Keppelmann, Fibre techniques in Nielsen periodic point theory on nil and solvmanifolds. I, Topology Appl. 76 (1997) 217 MR1441754
4 J Jezierski, Wecken's theorem for periodic points in dimension at least 3, Topology Appl. 153 (2006) 1825 MR2227029
5 J Jezierski, J Kȩdra, W Marzantowicz, Homotopy minimal periods for NR-solvmanifolds maps, Topology Appl. 144 (2004) 29 MR2097127
6 J Jezierski, W Marzantowicz, Homotopy minimal periods for maps of three-dimensional nilmanifolds, Pacific J. Math. 209 (2003) 85 MR1973935
7 B Jiang, J Llibre, Minimal sets of periods for torus maps, Discrete Contin. Dynam. Systems 4 (1998) 301 MR1617306
8 E C Keppelmann, C K McCord, The Anosov theorem for exponential solvmanifolds, Pacific J. Math. 170 (1995) 143 MR1359975
9 H J Kim, J B Lee, W S Yoo, Computation of the Nielsen type numbers for maps on the Klein bottle, to appear in J. Korean Math. Soc.
10 J B Lee, X Zhao, Nielsen type numbers and homotopy minimal periods for all continuous maps on the $3$-nilmanifolds, Sci. China Ser. A 51 (2008) 351
11 P Scott, The geometries of $3$-manifolds, Bull. London Math. Soc. 15 (1983) 401 MR705527
12 W P Thurston, Three-dimensional geometry and topology. Vol. 1, Edited by Silvio Levy, Princeton Mathematical Series 35, Princeton University Press (1997) MR1435975